Tolerance in algebraic structures. II. (English) Zbl 0316.08001


08A05 Structure theory of algebraic structures


Zbl 0197.01002
Full Text: DOI EuDML


[1] B. Zelinka: Tolerance in algebraic structures. Czech. Math. J. 20 (1970), 179-183. · Zbl 0197.01002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.